# SDR DALA2015061407868

- Difficulty date: April 7, 2014
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 56,844 hours, 20,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD MAIN FLAP FRONT SPAR HAD ELONGATED HOLES FLAP STA 227.28.
